Chen's theorem in totally real algebraic number fields
Acta Arithmetica, Tome 58 (1991) no. 4, pp. 335-361
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_58_4_335_361,
author = {J\"urgen Hinz},
title = {Chen's theorem in totally real algebraic number fields},
journal = {Acta Arithmetica},
pages = {335--361},
year = {1991},
volume = {58},
number = {4},
doi = {10.4064/aa-58-4-335-361},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-58-4-335-361/}
}
Jürgen Hinz. Chen's theorem in totally real algebraic number fields. Acta Arithmetica, Tome 58 (1991) no. 4, pp. 335-361. doi: 10.4064/aa-58-4-335-361
Cité par Sources :